advertisement
Question
Posted by: Laurenzo | 2007/12/10

POST ECTOPIC PREGNANCY CONCERNS

Hi GynaeDoc

I'm going to try and summarise the story but need to include all relevant info:

In the first week of November I was at work as usual and suddenly got servere pains on the lower right side of my abdomen. MY colleague rushed me to hopistal thinking it was my appendix, but it turned out I had a bladder infection and was pregnant.

The next day i was told i was 1 month pregnant, but i had had my cycle. The very next day my gynae told me i had miscarried as they couldnt see any gestational sack on the sonar, and he suggested i go home and 'wait for it to come down'.

That was the Thursday. The whole weekend i was fine, but the monday i got the pains again. Seeing as the lasted only 30mins i thought I'd waut it out and see if they disappear. after 2 hours, i callled my gynae who said paisn are normal during pregnancy and i should top worrying. I then calledmy mother who referred my to her gynae telephonically who said i should go the hospital immediately.

It was 5 hours after i started having the pains, i was referred by the hospital, who discharged me to see my gynae as they "couldnt help me" and didnt give me an emergency scan as requested. MY gynae then did a sonar and told me that i had an ectopic pregnancy which had ruptured and by that time i had lost about 2 litres of blood due to internal bleeding.

Long story short. I was toldl i have 20% chance of falling pregant when discharged, and that i shouldnt try until march next year. And i was told that the lining would come down by itself, which it did a day later. that was the 6 November.

Today is the 10th December, and I have no sign of ANY period. no cramps, no backpain, no breast tenderness... and i'm worried that either my tube may be blocked unsuspectingly as they cortorised the tube to prevent removing it, or that Im pregnant again...

The only cntraceptive i can use is a condim which i know is not as effective as the pill or other, but i'm allergic to all contraceptive and cannot even function when im on them. i have dizzy spells, blurred vision and every other side effect on the insert. To make matters worse im allergic to latex... so even condoms are problematic...

I'm distraughtm worried, concerned, fed up and just want someone to give me a straight answer!

Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I presume that you have had intercourse after the ectopic pregnancy. Generally you should wait 6 weeks before having intercourse again. It is very common after any pregnancy, including an ectopic pregnancy, to have a delayed period, so I doubt that you are pregnant again.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: MOO | 2007/12/11

I AM SORRY FOR U ,I HAD SIMILAR PROBLEM IN OCTOBER TO ME THE SAID ITS 50% CHANCE I TRIED IN NOVEMBER NOTHING HAPPENED BUT I THINK MY CLYLE HAS CHANGED , I AM PRAYING FOR US IN JESUS NAME . EVERYTHING WILL BE FINE . TRUST IN HIM

Reply to MOO
Posted by: gina | 2007/12/10

i would advise that ou go and see a proper gyne, i am conserd about the way they helped you. a laparoscopy is going to be the best way to see if any tubes are blocked and if this etopic pregnancy have damiged your tubes it should have been done right away, if you fall pregnant again and this problem is not sorted you are very likely to have a nother etopic, make a appointment right away .


good luck

Reply to gina

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement